Alert archive / Indiana / Beach Hazards Statements in 2024

Beach Hazards Statement 7, NWS Chicago, IL

July 9, 2024Cook County, Illinois; Lake County, Porter County, Indiana

NWS Chicago, IL issued this beach hazards statement at Jul 9, 2024, 3:02 PM CDT for Cook County, Illinois; Lake County, Porter County, Indiana. It took effect at Jul 10, 2024, 1:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2024, 3:02 PM CDT (20:02 UTC)
In effect from
Jul 10, 2024, 1:00 AM CDT
Expired
Jul 10, 2024, 3:54 PM CDT
In force
15 hr
Issued by
NWS Chicago, IL

Counties Cook County, IL, Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 60 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

985 
WHUS43 KLOT 092002
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
302 PM CDT Tue Jul 9 2024

ILZ103-104-100415-
/O.NEW.KLOT.BH.S.0007.240710T0600Z-240711T0000Z/
Northern Cook-Central Cook-
302 PM CDT Tue Jul 9 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM CDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...Northern Cook and Central Cook Counties.

* WHEN...From 1 AM CDT Wednesday through Wednesday evening.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$

INZ001-002-100415-
/O.NEW.KLOT.BH.S.0007.240710T0600Z-240711T0300Z/
Lake IN-Porter-
302 PM CDT Tue Jul 9 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM CDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 5 to 8 ft expected.

* WHERE...Lake IN and Porter Counties.

* WHEN...From 1 AM CDT Wednesday through Wednesday evening.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
4 follow-up statements
968 
WHUS43 KLOT 100142
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
842 PM CDT Tue Jul 9 2024

ILZ103-104-100945-
/O.CON.KLOT.BH.S.0007.240710T0600Z-240711T0000Z/
Northern Cook-Central Cook-
842 PM CDT Tue Jul 9 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM CDT
WEDNESDAY THROUGH WEDNESDAY EVENING...

* WHAT...High wave action and dangerous currents expected at 
  Lake Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...Northern Cook and Central Cook Counties.

* WHEN...From 1 AM CDT Wednesday through Wednesday evening.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$

INZ001-002-100945-
/O.CON.KLOT.BH.S.0007.240710T0600Z-240711T0300Z/
Lake IN-Porter-
842 PM CDT Tue Jul 9 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM CDT
WEDNESDAY THROUGH WEDNESDAY EVENING...

* WHAT...High wave action and dangerous currents expected at 
  Lake Michigan beaches. Waves 5 to 8 ft expected.

* WHERE...Lake IN and Porter Counties.

* WHEN...From 1 AM CDT Wednesday through Wednesday evening.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
786 
WHUS43 KLOT 100904
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
404 AM CDT Wed Jul 10 2024

ILZ103-104-101715-
/O.CON.KLOT.BH.S.0007.000000T0000Z-240711T0000Z/
Northern Cook-Central Cook-
404 AM CDT Wed Jul 10 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High wave action and dangerous currents expected at 
  Lake Michigan beaches. Waves 4 to 7 ft expected.

* WHERE...Northern Cook and Central Cook Counties.

* WHEN...Through this evening.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$

INZ001-002-101715-
/O.CON.KLOT.BH.S.0007.000000T0000Z-240711T0300Z/
Lake IN-Porter-
404 AM CDT Wed Jul 10 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High wave action and dangerous currents expected at 
  Lake Michigan beaches. Waves 5 to 8 ft expected.

* WHERE...Lake IN and Porter Counties.

* WHEN...Through this evening.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
676 
WHUS43 KLOT 101528
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
1028 AM CDT Wed Jul 10 2024

ILZ103-104-101630-
/O.CAN.KLOT.BH.S.0007.000000T0000Z-240711T0000Z/
Northern Cook-Central Cook-
1028 AM CDT Wed Jul 10 2024

...BEACH HAZARDS STATEMENT IS CANCELLED...

Waves have subsided below 3 to 5 feet and no longer pose a
heightened threat for the development of rip currents. Thus, the 
Beach Hazards Statement has been cancelled.

$$

INZ001-002-102330-
/O.CON.KLOT.BH.S.0007.000000T0000Z-240711T0300Z/
Lake IN-Porter-
1028 AM CDT Wed Jul 10 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 5 to 8 ft expected.

* WHERE...Lake and Porter Counties in northwest Indiana.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
439 
WHUS43 KLOT 102054
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
354 PM CDT Wed Jul 10 2024

INZ001-002-102200-
/O.CAN.KLOT.BH.S.0007.000000T0000Z-240711T0300Z/
Lake IN-Porter-
354 PM CDT Wed Jul 10 2024

...BEACH HAZARDS STATEMENT IS CANCELLED...

Conditions are no longer expected to be life threatening for many
swimmers. However, breaking waves and currents will continue
into this evening. Stay away from potentially dangerous areas 
like piers, breakwalls, and river outlets. Consider carrying a 
flotation device with you in the water. 

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jul 9, 2:50 PM CDT, 12 minutes earlier. Its key messages:

  • The remnants of Beryl will move through the general region late tonight into Wednesday with a threat for gusty winds and flooding, particularly along and east-southeast of the I-55 corridor.
  • Scattered shower and storm chances are expected through the extended forecast although most hours will likely be dry.
  • Hot and humid conditions expected this weekend into early next week. Heat indices may approach or exceed 100 degrees.
Area forecast discussion, Jul 9, 2:50 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
250 PM CDT Tue Jul 9 2024

.KEY MESSAGES...

- The remnants of Beryl will move through the general region
  late tonight into Wednesday with a threat for gusty winds and
  flooding, particularly along and east-southeast of the I-55
  corridor.

- Scattered shower and storm chances are expected through the
  extended forecast although most hours will likely be dry.

- Hot and humid conditions expected this weekend into early next
  week. Heat indices may approach or exceed 100 degrees.

&&

.DISCUSSION...
Issued at 250 PM CDT Tue Jul 9 2024

Through Wednesday:

The remnant post-tropical low associated with what was once
Hurricane Beryl is pushing across the Missouri Bootheel this
afternoon, and will continue to chug along into southern Illinois
and Indiana this evening and overnight. Ahead of it, locally
enhanced upper divergence within the right entrance region of a
broad, anticyclonically-arcing jet will continue to interact with
a series of subtle low-level boundaries resulting in localized
corridors of torrential rainfall. Thankfully, individual cells
have remained diminutive, and so while they're moving along at a
snail's pace, haven't been able to lay down excessive rainfall
amounts over broad areas.

Through the rest of the afternoon, suspect we'll see additional
scattered activity percolate along northward-moving
outflows, synoptic boundaries, and the lake breeze, and have
pushed higher-end "chance" PoPs all the way into the Rockford
area as a result. Individual cells are exhibiting classic low-echo
centroids with essentially all of the higher returns confined to
below the freezing layer leading to brief bursts of torrential
rainfall. The flood threat should remain fairly localized through
the afternoon given the small footprint of deeper cores.
Nonetheless, highly localized corridors of 2-3+ inch amounts
remain a possibility given the extremely slow storm motions.
Tropical funnel clouds remain possible in this environment given
sufficient low-level vorticity.

Through this evening, synoptic scale ascent will begin to increase
over the region as a roughly 1000 mb surface low makes its closest
approach to our southeast. Guidance has settled into generally
good agreement regarding the placement/track of the salient
features, with the surface low tracking from near Carbondale to
just north of Indianapolis. As this occurs, guidance indicates
increased jet coupling taking place overhead as the left exit
region of a southwest-northeast jet streak currently pushing
across Missouri interacts with the right entrance of the
anticyclonic branch currently overhead. At the same time,
tightening deformation, particularly just northwest of the 700 mb
low track, will lead to a semi-persistent region of frontogenesis
which should act to focus a region of steady soaking rainfall
east of about I-55. Given the lack of more appreciable
instability, we're not concerned with excessive hourly-type rates,
but moreso from the drawn out nature of steadier rates over the
course of 12 to 18 hours leading to a fairly widespread swath of
roughly 2-4 inches of rain before things wind down through
Wednesday morning. Isolated higher amounts are in play as well,
particularly across parts of northwest Indiana and in the vicinity
of any modest lake enhancement across Lake and Porter counties.
Soils are relatively dry, but widespread totals of this magnitude
will likely lead to flooding of low-lying and poor drainage areas.
A pretty sharp cutoff to the highest amounts appears probable on
the northwest flank.

Finally, guidance today is indicating a slight deepening of the
low as it passes our longitude early Wednesday morning and
interacts with an upstream shortwave. 925-950 mb winds are
forecast to rapidly increase towards 40 knots which, in
combination with the tight surface pressure gradient, will result
in increasing northerly winds. The core of strongest winds looks
like they should tend to focus east of about I-57 and in
particular across our northwest Indiana locales. Have boosted
winds to just under Wind Advisory criteria, with a brief period of
gusts near 45 mph developing late tonight through mid-morning
Wednesday.

The main slug of rain will depart the area through midday
Wednesday. A trailing shortwave/vort max will impinge on the
region during the afternoon, and this should provide focus, along
with several surface boundaries, to pop isolated to widely
scattered showers during the afternoon, with increasing coverage
the farther west you go across the area. Cooling 500 mb
temperatures should allow for a bit more in the way of lightning
potential compared to today, although will continue to cap thunder
chances at around 25 percent given mid-level temperatures not
being overly cold for this time of year.

Carlaw

Wednesday Night through Tuesday:

Any showers or storms that are able to persist into Wednesday
evening should be in a weakening phase. The rest of Wednesday
night will be dry with lows in the low-to-mid 60s.

On Thursday, a swath of modest mid-level lapse rates (6-7 C/km)
will allow 1000-1500 J/kg of MLCAPE to develop over the area
during the afternoon. Despite the lack of surface flow and
convergence due to a broad surface high being in position over
the area, there may be enough lift from the trough axis swinging
across the area Thursday afternoon to kick off some scattered
showers and storms. Deep layer shear is expected to be just
about non-existent, so the chance for strong storms is very low.

A weak ridge will build into the area on Friday, which in
combination with the surface high pressure, should limit any
chances for precipitation. Temperatures are expected to be a
little warmer on Friday with highs in the mid-80s.

Temperatures are expected to continue to climb through the
weekend as the large ridge that has been parked over the
western CONUS for the last week or so begins to shift east. The
temperatures here will not get nearly as hot as they have been
out west with highs getting into the upper 80s and low 90s
Saturday through Tuesday. However, with dew points expected to
be in the low 70s, heat indices will be pushing 100 degrees and
could even exceed 100 degrees in some places, especially Sunday
and Monday. Low temperatures in the low-to-mid 70s will not
provide much relief from the heat at night either.

The center of the ridge is expected to set up over the Rocky
Mountains and High Plains, which will put our area on the
backside of the ridge and in a northwest flow pattern. This will
bring repeated chances for showers and storms to the area
through the weekend and into next week as several shortwaves
propagate through the ridge. Though most hours will likely be
dry, currently have pretty consistent slight chance to chance
PoPs from Saturday through Tuesday.

Carothers

&&

.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 116 PM CDT Tue Jul 9 2024

The primary aviation weather concerns for the 18Z TAF period include:

* A prolonged period of rain today into Wednesday with bouts of
  heavy downpours expected.

* Periods of MVFR to IFR cigs and vsbys associated with the
  rainfall.

* Particularly at GYY, a potential for strong northerly winds late
  tonight and Wednesday morning.

A large plume of light to moderate rain is in the process of
filling in across northeastern IL early this afternoon. Mostly
non-impactful rain can be expected for just about the rest of
the afternoon and evening. Overnight into early Wednesday is
when we expect the heavier widespread showers and the greatest
potential for seeing MVFR conditions, although the signal for
MVFR has been lessening with time. Nonetheless, several hours of
MVFR to even IFR conditions remain very much in play. Lighter
rain is expected through the morning tomorrow before the rain
looks to move off to our east by early afternoon. The lightning
potential throughout the event is very low, although a couple of
stray strikes can't be disregarded.

Additionally, SE winds under 10 kt will back to NE this evening.
Winds will build overnight while backing to near-northerly with
gusts getting to up to around 20 kt. NNE looks to be favored
through most of the night, though we could teeter on either
side of northerly. NNW becomes favored by early Wednesday
morning with gusts expected to step down through the morning.

Attn RFD: The brunt of the precip will remain just to east of the
RFD airfield and coverage remains somewhat uncertain. Best guess
is they too will see rain for much of this afternoon and
evening, though coverage looks far more scattered and intensity
lighter. Rain will remain possible overnight, although model
guidance has been trending toward a drier forecast at RFD
tonight. VFR is favored through the period barring any isolated
downpour.

Attn GYY: Confidence is growing in a period of gusty northerly
winds late tonight into tomorrow morning at GYY. Gusts to 30 kt
are now expected but could very well climb even higher possibly
up to around 40 kt. Winds should gradually but steadily ease
during the late morning and afternoon.

Doom

&&

.MARINE...
Issued at 250 PM CDT Tue Jul 9 2024

Tonight into Wednesday, the remnants of Beryl will lift
northeastward into the Lower Great Lakes region with a minimum
central pressure near 29.5 inches as the center of the low passes
just north of Indianapolis. This is likely to set up a period of
strong northerly winds on southern Lake Michigan late tonight into
Wednesday morning. Frequent 30 knot gusts are expected to develop,
particularly across the Indiana nearshore waters. A period of
35-40 knot gales may develop very late tonight into early
Wednesday, but this is currently expected to be too brief to
justify a Gale Warning. As a result, a Small Craft Advisory has
been issued to cover the building wave and strong wind threat.
Mariners are encouraged to stay up to date on the forecast.

Carlaw

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through Wednesday afternoon for ILZ013-ILZ021-
     ILZ023-ILZ032-ILZ033-ILZ039-ILZ103-ILZ104-ILZ105-ILZ106-
     ILZ107-ILZ108.

     Beach Hazards Statement from 1 AM CDT Wednesday through
     Wednesday evening for ILZ103-ILZ104.

IN...Flood Watch through Wednesday afternoon for INZ001-INZ002-
     INZ010-INZ011-INZ019.

     Beach Hazards Statement from 1 AM CDT Wednesday through
     Wednesday evening for INZ001-INZ002.

LM...Small Craft Advisory from 1 AM to 4 PM CDT Wednesday for
     Wilmette Harbor to Calumet Harbor IL.

     Small Craft Advisory from 1 AM to 10 PM CDT Wednesday for the
     IN nearshore waters.

&&

Visit us at weather.gov/chicago
Hazardous weather outlook, Jul 9, 2:51 PM CDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
251 PM CDT Tue Jul 9 2024

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-102000-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
251 PM CDT Tue Jul 9 2024 /351 PM EDT Tue Jul 9 2024/

This Hazardous Weather Outlook is for portions of north central
Illinois...northeast Illinois and northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk.
  Elevated Flooding Risk.
  High Swim Risk Lake Michigan Beaches.

DISCUSSION...

The remnants of tropical system Beryl will track into the Lower
Great Lakes region tonight into Wednesday with a threat for gusty
winds and heavy rainfall, primarily along and southeast of
Interstate 55. The heavy rainfall will lead to significant rises on
area streams and rivers, and may cause areas of flooding, especially
in low lying and flood prone areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Elevated Flooding Risk in the morning east of I-55.
  Limited Thunderstorm Risk in the afternoon.
  High Swim Risk Lake Michigan Beaches.
Thursday through Sunday...
  Limited Thunderstorm Risk.
Monday...
  Limited Thunderstorm Risk.
  Limited Excessive Heat Risk.

DISCUSSION...

Hot and humid conditions look poised to return this weekend into
next week. Heat indices may approach or even exceed 100 degrees,
especially Sunday and Monday. Scattered shower and storm chances
exist daily through the extended although most hours will likely
be dry.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

GENERAL STORM MOTION OF THE DAY:

  Variable at less than 5 mph.

LMZ740>745-102000-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
251 PM CDT Tue Jul 9 2024

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.
  Limited Thunderstorm Risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Hazardous conditions for small craft.
Thursday through Monday...
  Limited Thunderstorm Risk.

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 2:20 AM CDTFlood WatchLOTCook, DuPage, Ford, Grundy, Iroquois, Kankakee and 2 more30 hr
Jul 9, 8:07 AM CDTAreal Flood AdvisoryLOTFord3 hr
Jul 9, 2:40 PM CDTRiver Flood WatchLOTIroquois29 hr
Jul 9, 2:40 PM CDTRiver Flood WatchLOTCook4 days
Jul 9, 3:00 PM CDTSmall Craft AdvisoryLOT25 hr
Jul 9, 3:03 PM CDTSpecial Marine WarningLOT87 min
Jul 9, 3:37 PM CDTFlash Flood WarningLOTCook3 hr
Jul 9, 2:40 PM CDTRiver Flood WatchLOTJasper3 days
Jul 9, 2:40 PM CDTRiver Flood WatchLOTLake, Newton21 days
Jul 9, 3:24 PM CDTAreal Flood AdvisoryLOTLake14 min

Nearby

Beach Hazards Statements in Indiana, 2024Beach Hazards Statements in Illinois, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.